Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 475, NWS Atlanta, GA

December 28, 2005Houston County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Dec 28, 2005, 8:25 PM EST for Houston County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 28, 2005, 8:25 PM EST (01:25 UTC)
Expired
Dec 28, 2005, 9:00 PM EST
In force
35 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Houston County, GA

The radar

The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2005-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2005-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 290125
SVRFFC
GAC153-290200-
/O.NEW.KFFC.SV.W.0475.051229T0125Z-051229T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 PM EST WED DEC 28 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOUSTON COUNTY IN CENTRAL GEORGIA

* UNTIL 900 PM EST

* AT 823 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL.  THIS
  STORM WAS LOCATED 6 MILES NORTHEAST OF HAYNEVILLE...AND MOVING EAST
  AT 30 MPH. ANOTHER INTENSIFYING STORM WAS LOCATED 3 MILES SOUTHEAST
  OF PERRY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PABST AND HAYNEVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3249 8369 3236 8372 3239 8348 3252 8353

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 2:32 PM EST, 5 hours 53 minutes earlier.

Area forecast discussion, Dec 28, 2:32 PM EST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EST WED DEC 28 2005

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
CURRENT CONVECTION AHEAD OF THE COLD FRONT WHICH IS MOVING ACROSS
CENTRAL AL. THIS IS EXPECTED TO BE INTO NORTHWEST GA BY 8 PM AND
OUT OF THE CWA BY 12Z THU. ALL PRECIP WILL REMAIN ALONG AND AHEAD
OF THE FRONT. GFS DID NOT GET INTO OUR SYSTEM IN TIME FOR THIS
FORECAST PACKAGE...HOWEVER ETA APPEARS TO BE DOING A PRETTY GOOD
JOB. NEXT SYSTEM WILL MOVE INTO THE CWA FRIDAY NIGHT AND SATURDAY.
ETA IS WEAKER AND DRIER THAN THE PREVIOUS RUN OF THE GFS ALTHOUGH
THE MET DATA SUGGEST OTHERWISE. WILL KEEP HIGH CHANCE POPS FOR
FRIDAY NIGHT. AS FOR TEMPS...MUCH COOLER THURSDAY WITH A STRONG
NORTHWEST FLOW...THEN A DECENT REBOUND ON FRIDAY AHEAD OF THE NEXT SYSTEM.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
PREVIOUS RUN OF THE GFS CONTINUES WITH ONE SYSTEM AFTER ANOTHER
COMING ONSHORE ON THE PACIFIC COAST AND MOVING RAPIDLY ACROSS THE
U.S. THIS WILL ALSO KEEP GEORGIAS SOURCE OF AIR MARITIME AND NOT
POLAR WHICH MEANS VERY MILD TEMPS FOR THIS TIME OF YEAR THROUGH
DAY 7. IT ALSO MEANS EACH SYSTEM WILL HAVE THE POTENTIAL TO
PRODUCE THUNDERSTORMS. FIRST SYSTEM WILL MOVE ACROSS THE CWA
SATURDAY AND INTO SATURDAY EVENING. THIS APPEARS TO BE RATHER WEAK
WITH THE SURFACE LOW IN THE NORTHERN MISSISSIPPI VALLEY AND H5 LOW
ALSO IN THE NORTHERN MISSISSIPPI VALLEY. THE NEXT SYSTEM AFFECTS
US LATE SUNDAY AND INTO MONDAY. THIS APPEARS TO BE RATHER STRONG
WITH THE SURFACE AND H5 LOW IN THE MID MISSISSIPPI VALLEY. THIS
SYSTEM ALSO DRAWS SOME ATLANTIC MOISTURE OVER GEORGIA AT THE ONSET
SUNDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         41  51  34  59 /  20   5   5   5
ATHENS          42  53  32  59 /  70   5   5   5
GAINESVILLE     41  51  33  57 /  40   5   5   5
ROME            42  55  30  61 /  20   5   5   5
COLUMBUS        44  58  35  63 /  20   0   5   5
MACON           44  56  31  61 /  60   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Dec 28, 8:20 PM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EST WED DEC 28 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
820 PM EST WED DEC 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...ISOLATED TORNADOES POSSIBLE THIS EVENING PARTS OF EAST CENTRAL
GEORGIA...
...TORNADO WATCH FOR PARTS OF SOUTHEAST GEORGIA UNTIL 10 PM...

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. AHEAD OF THE FRONT
THE ATMOSPHERE WILL REMAIN UNSTABLE.

.PRIMARY HAZARD...
THE PRIMARY HAZARDS WILL BE TORNADOES...LARGE HAIL...DAMAGING
WINDS...AND CLOUD TO GROUND LIGHTNING GENERALLY EAST OF A LINE FROM
LOUISVILLE TO WARNER ROBINS TO AMERICUS.

.DISCUSSION...
DRIER AIR IS CURRENTLY PUSHING INTO NORTH AND EXTREME WESTERN
GEORGIA...HOWEVER MOISTURE CONTINUES OVER CENTRAL GEORGIA. THIS
MOISTURE IS FEEDING INTO A LINE OF CONVECTION FROM LOUISVILLE...TO
WARNER ROBINS...TO AMERICUS. THIS LINE IS MOVING TO THE EAST AT 40
MPH. LARGE HAIL AND GUSTY WINDS ARE POSSIBLE IN THIS LINE AS IT
MOVES EAST. THE ATMOSPHERE IS A BIT MORE UNSTABLE FROM LOUISVILLE TO
ALAMO AND ISOLATED TORNADOES ARE POSSIBLE IN THIS AREA. A TORNADO
WATCH REMAINS IN EFFECT FOR THAT AREA UNTIL 10 PM.

.SPOTTER ACTIVATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED UNTIL 10 PM EAST OF A LINE FROM
LOUISVILLE...TO WARNER ROBINS...TO AMERICUS.

.DAY TWO THROUGH DAY SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY...AND AGAIN ON MONDAY.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, Dec 28, 6:53 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EST WED DEC 28 2005

GAZ081>083-093>095-290045-

653 PM EST WED DEC 28 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND HEAVY RAIN IN
MACON...HOUSTON...PEACH...CRAWFORD...TWIGGS AND BIBB COUNTIES UNTIL
745 PM EST...

AT 650 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM IDEAL TO ROBERTA TO MACON. THESE
THUNDERSTORMS WERE MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MACON...HOUSTON...PEACH...CRAWFORD...TWIGGS AND BIBB
COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.
Local storm report, Dec 28, 7:35 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          S CEDAR GROVE           32.25N 82.88W
12/28/2005                   LAURENS            GA   EMERGENCY MNGR

            FIRE DEPARTMENT REPORTED THROUGH EMA...TORNADO ON GROUND
            ON HWY 441S JUST SOUTH OF CEDAR GROVE.

0635 PM     HAIL             HARDWICK                33.07N 83.29W
12/28/2005  1.00 INCH        BALDWIN            GA   PUBLIC

&&

FT
Local storm report, Dec 28, 7:37 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     GRESSTON                32.29N 83.25W
12/28/2005                   DODGE              GA   TRAINED SPOTTER

            TREE DOWNED ON HOUSE.

0315 PM     HAIL             VIENNA                  32.09N 83.79W
12/28/2005  1.75 INCH        DOOLY              GA   PUBLIC

0320 PM     HAIL             GRIFFIN                 33.24N 84.27W
12/28/2005  1.75 INCH        SPALDING           GA   PUBLIC

0325 PM     HAIL             COCHRAN                 32.39N 83.35W
12/28/2005  1.00 INCH        BLECKLEY           GA   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL IN COCHRAN.

0330 PM     HAIL             WARNER ROBINS           32.61N 83.63W
12/28/2005  1.75 INCH        HOUSTON            GA   PUBLIC

            HAIL RANGED IN SIZE FROM DIME TO GOLF BALL FROM 1530 TO
            1540 EST.

0330 PM     HAIL             WARNER ROBINS           32.61N 83.63W
12/28/2005  1.75 INCH        HOUSTON            GA   PUBLIC

            HAIL REPORTED NEAR HWY 247 AND 247C.

0330 PM     HAIL             6 N AMERICUS            32.16N 84.23W
12/28/2005  2.00 INCH        SUMTER             GA   PUBLIC

0331 PM     HAIL             RUSSELLVILLE            32.90N 83.99W
12/28/2005  0.88 INCH        MONROE             GA   EMERGENCY MNGR

            HAIL COVERED THE GROUND...3 ACCIDENTS ON I-75...NO
            INJURIES. FROM 1531 TO 1600.

0340 PM     HAIL             WARNER ROBINS           32.61N 83.63W
12/28/2005  1.75 INCH        HOUSTON            GA   PUBLIC

            PUBLIC REPORTED QUARTER TO GOLFBALL SIZE HAIL.

0340 PM     HAIL             VIENNA                  32.09N 83.79W
12/28/2005  1.75 INCH        DOOLY              GA   PUBLIC

0340 PM     HAIL             VIENNA                  32.09N 83.79W
12/28/2005  1.75 INCH        DOOLY              GA   PUBLIC

0340 PM     HAIL             WARNER ROBINS           32.61N 83.63W
12/28/2005  1.25 INCH        HOUSTON            GA   PUBLIC

0344 PM     HAIL             COBB                    31.96N 83.99W
12/28/2005  1.75 INCH        SUMTER             GA   PUBLIC

0350 PM     HAIL             WARNER ROBINS           32.61N 83.63W
12/28/2005  1.00 INCH        HOUSTON            GA   PUBLIC

0351 PM     HAIL             GRAY                    33.01N 83.54W
12/28/2005  0.88 INCH        JONES              GA   PUBLIC

0413 PM     HAIL             GREENSBORO              33.57N 83.18W
12/28/2005  0.75 INCH        GREENE             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED DIME SIZE HAIL.

0420 PM     HAIL             LA GRANGE               33.04N 85.03W
12/28/2005  1.75 INCH        TROUP              GA   PUBLIC

0421 PM     HAIL             WRIGHTSVILLE            32.72N 82.72W
12/28/2005  1.75 INCH        JOHNSON            GA   PUBLIC

0430 PM     HAIL             LA GRANGE               33.04N 85.03W
12/28/2005  2.75 INCH        TROUP              GA   PUBLIC

            PUBLIC REPORTED MANY WINDSHIELDS BROKEN BY BASEBALL SIZED
            HAIL.

0435 PM     HAIL             1 N WRIGHTSVILLE        32.74N 82.72W
12/28/2005  2.75 INCH        JOHNSON            GA   PUBLIC

0435 PM     HAIL             LA GRANGE               33.04N 85.03W
12/28/2005  1.00 INCH        TROUP              GA   PUBLIC

            PARKING LOT AT PUBLIX COMPLETELY COVERED WITH QUARTER
            SIZE HAIL.

0435 PM     HAIL             24 W DEXTER             32.43N 83.47W
12/28/2005  0.75 INCH        BLECKLEY           GA   PUBLIC

            ALONG HWY 126 BETWEEN DEXTER AND CADWELL.

0435 PM     HAIL             MOUNTVILLE              33.04N 84.88W
12/28/2005  1.75 INCH        TROUP              GA   PUBLIC

            PUBLIC REPORTED PEA TO GOLF BALL SIZE HAIL.

0435 PM     HAIL             LA GRANGE               33.04N 85.03W
12/28/2005  1.75 INCH        TROUP              GA   PUBLIC

0440 PM     HAIL             LA GRANGE               33.04N 85.03W
12/28/2005  1.75 INCH        TROUP              GA   PUBLIC

0445 PM     HAIL             THOMASTON               32.89N 84.33W
12/28/2005  1.00 INCH        UPSON              GA   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED BY 911.

0445 PM     HAIL             LA GRANGE               33.04N 85.03W
12/28/2005  1.75 INCH        TROUP              GA   PUBLIC

0450 PM     HAIL             LA GRANGE               33.04N 85.03W
12/28/2005  2.50 INCH        TROUP              GA   PUBLIC

            TENNIS BALL SIZE HAIL REPORTED ON THE NORTH SIDE OF
            DOWNTOWN LA GRANGE.

0454 PM     HAIL             HOGANSVILLE             33.17N 84.90W
12/28/2005  1.00 INCH        TROUP              GA   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED IN THE ST MARKS NEAR
            HOGANSVILLE.

0455 PM     HAIL             THOMASTON               32.89N 84.33W
12/28/2005  0.75 INCH        UPSON              GA   PUBLIC

0500 PM     HAIL             THOMASTON               32.89N 84.33W
12/28/2005  0.75 INCH        UPSON              GA   PUBLIC

0530 PM     HAIL             LOUISVILLE              33.00N 82.40W
12/28/2005  1.75 INCH        JEFFERSON          GA   TRAINED SPOTTER

0534 PM     HAIL             2 E LA GRANGE           33.04N 85.00W
12/28/2005  1.75 INCH        TROUP              GA   PUBLIC

            GOLF BALL SIZE HAIL REPORTED TWO MILES EAST OF DOWNTOWN.

0534 PM     HAIL             THOMASTON               32.89N 84.33W
12/28/2005  1.00 INCH        UPSON              GA   PUBLIC

0534 PM     HAIL             THOMASTON               32.89N 84.33W
12/28/2005  1.00 INCH        UPSON              GA   PUBLIC

&&

FT
Special weather statement, Dec 28, 7:45 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EST WED DEC 28 2005

GAZ014-290130-
745 PM EST WED DEC 28 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN DAWSON COUNTY UNTIL
830 PM EST...

AT 744 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF AMICALOLA FALLS STATE PARK. THE
THUNDERSTORM WAS MOVING EAST AT 35 MPH.
Special weather statement, Dec 28, 8:01 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 PM EST WED DEC 28 2005

GAZ008-009-013>016-290200-
801 PM EST WED DEC 28 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN PICKENS...DAWSON...
LUMPKIN...WHITE...UNION AND TOWNS COUNTIES UNTIL 900 PM EST...

AT 802 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS FROM 6 MILES NORTHEAST OF UNICOI STATE PARK TO
DAHLONEGA TO JUNO...MOVING EAST AT 35 MPH. SOME OF THESE STORMS COULD
PRODUCE SMALL HAIL TO ONE QUARTER INCH IN DIAMETER.
Special weather statement, Dec 28, 8:04 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EST WED DEC 28 2005

GAZ083>085-092-093-095>097-103>105-107-109-290200-

804 PM EST WED DEC 28 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND HEAVY RAIN IN
SUMTER...WEBSTER...PULASKI...SCHLEY...DODGE...MACON...BLECKLEY...
HOUSTON...LAURENS...JOHNSON...TWIGGS...WILKINSON AND DOOLY COUNTIES
UNTIL 900 PM EST...

AT 800 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PRESTON TO MONTEZUMA TO BULLARD TO
IRWINTON. THE THUNDERSTORMS WERE MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SUMTER...WEBSTER...PULASKI...SCHLEY...DODGE...MACON...
BLECKLEY...HOUSTON...LAURENS...JOHNSON...TWIGGS...WILKINSON AND
DOOLY COUNTIES OVER THE NEXT HOUR. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 7:06 PM ESTSevere Thunderstorm WarningFFCPeach24 min
Dec 28, 7:32 PM ESTSevere Thunderstorm WarningFFCHouston, Peach28 min
Dec 28, 7:47 PM ESTSevere Thunderstorm WarningFFCJefferson, Washington43 min
Dec 28, 8:35 PM ESTSevere Thunderstorm WarningFFCBleckley25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.